| Catalog Number |
080011 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Anaphylactic Shock (1703)
| Date of Event |
02/21/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It is reported that the patient suffered anaphylaxis during cardiac ablation.It is indicated that it is likely to be secondary to the input ps introducer sheaths used in the procedure.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.